# SDR SWIA200211022

- Difficulty date: July 3, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 7,594 hours, 7,344 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 16520101
- Part serial: DH012298
- Condition: Failed
- Location: Nlg
- Part time: 2,197 hours, 1,669 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM SLC, GEAR DISAGREEMENT FOLLOWED BY NOSE DOOR OPEN.  RAN QRH.  INDICATIONS CLEARED WHEN MLG LOWERED.  RETURNED TO SLC.  REMOVED AND REPLACED ACTUATOR IAW CRJ MM 32-23-01.  NOSE LANDING GEAR SLOW TO STOW (GEAR DISAGREE) WITH ONE PUMP RUNNING.  REMOVED AND REPLACED NLG PRIORITY VALVE PER MM 32-33-15.  CYCLED GEAR.  OPS CHECK GOOD.  PERFORMED EMERGENCY EXTENSION.  OPS CHECKS GOOD.  NO LEAKS NOTED.
